MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Sterling?; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Sterling?; catheter, percutaneous
Model Number H74939032502210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that dissection occurred, requiring additional intervention.On (b)(6) 2026, the subject underwent treatment with the eluvia drug-eluting stent as part of the clinical trial.The target lesion #001 was located in the right mid superficial femoral artery, with a proximal reference vessel diameter of 6 mm and distal reference vessel diameter of 6 mm, a lesion length of 290 mm, and 95% stenosis, and was classified as a trans-atlantic inter-society consensus (tasc ii) c lesion.Prior to treatment with the study devices, pre-dilation was performed using a 5 mm x 220 mm sterling otw pta balloon.Treatment of the target lesion was performed using 6 mm x 150 mm and 6 mm x 120 mm eluvia drug-eluting stents, followed by dilation with a 5 mm x 40 mm ranger drug-coated balloon.Following treatment, post-dilation was performed using a 6 mm x 150 mm sterling otw pta balloon, and the final residual stenosis was noted to be 0%.On (b)(6) 2026, during treatment of the target lesion, a grade d dissection was noted in the right mid superficial femoral artery.The site confirmed that the 5 mm x 220 mm sterling otw pta balloon was associated with the dissection.In response to the event, a bailout stent was placed, and the final residual stenosis was 0%.The dissection was considered resolved on (b)(6) 2026, and the subject was discharged from the hospital on the same day on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
Sterling?
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50673764
Report Number2124215-2026-47875
Device Sequence Number15837843
Product Code LIT
UDI-Device Identifier08714729845409
UDI-Public(01)08714729845409(17)290113(10)38349683
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939032502210
Device Catalogue NumberH74939032502210
Device Lot Number0038349683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale